PDA

View Full Version : headache and eye strain


Moklakins
03-11-2011, 07:49 PM
The demo for shogun 2 gives me headaches and eye strain. Its not from playing to long as i start feeling it as soon as i enter the main menu. At first i thought it was because shogun has a concave effect to it but i played empire and it has the same concave effect. Anyone else having this problem?

sugam
03-11-2011, 08:58 PM
go see a doctor, you might have a medical issue. As for others, not really.

Moklakins
03-11-2011, 10:24 PM
This is the only game that does it to me. Im going to try on a differnt monitor and see if it helps.

TheECP
03-11-2011, 11:20 PM
Do you zoom in a lot? Cause the camera gets all shaky when you do, that could be it.

Moklakins
03-12-2011, 10:12 AM
No and i also feel it in the menus and loading screen. Its hard to describe its almost like its disorienting.

wonderboy2402
03-12-2011, 11:01 AM
Well first, none of us here are really doctors... If you are just now having this issue out of the blue you might be suffering from something.

Have you been doing anything differently recently? Do you get this way with any other games? What are you playing on in terms of a monitor?

Moklakins
03-12-2011, 11:21 AM
This is the only game that causes it. 24 inch lcd monitor.

sillyjerry30
03-12-2011, 12:21 PM
Hmm might have something to do with color usage and the way menus are overlayed on a 3d background.

failgo
03-12-2011, 12:58 PM
Yeah I think it is something with color usage as well. I couldn't really put my finger on it in the demo. But I found myself straining with reading things and focusing on certain elements on the screen. I thought it was just because I am getting old. But I think there is something odd going on here.

wonderboy2402
03-12-2011, 02:39 PM
You are not alone on the eye strain btw. A few people have a hard time reading some of the font boxes ingame and such. Reading unit flags can also be hard at a distance, that sort of thing.

thorrium
03-12-2011, 03:09 PM
Well from the top of my head there are a few things I can think of..

if you have hit your head lately then you might have a concussion which is serous!

you can have a deterioration of the eyes;
if so it can be colour related as others has mentioned.
it can be something with your depth perception.
you can suffer from Glaukom (or glaucoma)which is caused duo to a high pressure on your eyes.


there can be a lot of other reasons but if you have a lasting headache, or if your sight begin to fail in any way... then you should consider seeing your home doctor...


BTW, it can also be a sign that indicate that you need glasses, elder people (younger and younger now that people are spending time in front of televisions and computers) needs "reading glasses" (or to computer) that might be something you should look at.


I am no doctor (yet) but I am studying and hopes to become a 1st year med. student in two years (not living in America if you think my English is a little weird sometimes)

Moklakins
03-12-2011, 10:59 PM
Well i played for a good while again today and didnt get headaches. Something about it is still kind of weird. The loading screen is the worst i cant put my finger on it.

Blinkie
03-12-2011, 11:23 PM
Check your options. Do you have Depth of Field on? i had to turn it off on empire because it made it look wierd and it gave me headaches. try that

Element UK
03-13-2011, 04:28 AM
You more likely need to see an Optician rather than a Doc. Reading glasses by the sounds of it.